# SDR FDEA201507282419

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 476 hours, 24,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974268200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FRAME 58, -Y750 - Y750, FLOOR SUPPORT WITH INNER GRANULAR CORROSION.  REPAIRED THE CROSSBEAM IAW SRM 53-10-15 FIG 208 SHT 2.  MAJOR REPAIR IAW GMM 6-2-100.
